Bistability in the Complex Ginzburg-Landau Equation with Drift

Houghton, S.M., Tobias, S.M., Knobloch, E. and Proctor, M.R.E. (2009) Bistability in the Complex Ginzburg-Landau Equation with Drift. Physica D: Nonlinear Phenomena, 238 (2). pp. 184-196. ISSN 0167-2789

Abstract

Metadata

Copyright, Publisher and Additional Information: Copyright © 2008 Elsevier B.V. This is an author produced version of a paper published in 'Physica D: Nonlinear Phenomena'. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Complex Ginzburg-Landau Equation, Bistability, Spatiotemporal Chaos
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
EPSRCEP/D032334/1
Depositing User: Dr S M Houghton
Date Deposited: 25 Mar 2009 18:52
Last Modified: 08 Feb 2013 17:06
Published Version: http://dx.doi.org/10.1016/j.physd.2008.09.011
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: 10.1016/j.physd.2008.09.011

Download

Filename: PHYSD_30524.pdf

Licence: See Attached

Share / Export

Statistics